MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PAGEWRITER TC30 CARDIOGRAPH

PHILIPS NORTH AMERICA LLC PAGEWRITER TC30 CARDIOGRAPH
Model Number 860306
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer reported that following a fall, the device had several broken parts.Good faith efforts (gfe) have been made by the investigator to obtain additional information regarding how the device fell without a response.No additional information has been provided.There was no reported patient impact/injury.

Brand Name
PAGEWRITER TC30 CARDIOGRAPH
Common Device Name
PAGEWRITER TC30 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11376362
Report Number1218950-2021-10024
Device Sequence Number19842946
Product Code DPS
UDI-Device Identifier00884838081123
UDI-Public00884838081123
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860306
Device Catalogue Number860306
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1